# SDR COMA0660359

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 30,719 hours, 29,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 509 7- EN ROUTE FROM CVG TO JAN RECEIVED PAX DOOR OUTER HANDLE CAUTION MESSAGE.  FLIGHT DIVERTED TO BNA.  DEFERRED PAX DOOR OUTER HANDLE INDICATION PER MEL 52-70-01-1.
